# SDR SWAA2024121057351

- Difficulty date: November 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 500D TO BS 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2024-701412<[01] REPLACED WEB LOCATED BTW BS 500D TO BS 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 143A7902; SHEET: 126; REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
